A 17-year-old female asked:
I've just had metronidazole as treatment for bv, but now i've got a lot of yellow discharge, very slight odour and itching. i've not had sexual intercourse since i was tested and came back as bv. can it be thrush? do i need to call my gp again?
1 doctor answer • 1 doctor weighed in
Dr. Arnold Lentnekanswered
Infectious Disease 55 years experience
Need to contact your Gynecologist. May be relapse of BV, in which case you need a longer or stronger course of Rx. May be Candida, may be Trichimonas, may be, may be. Need a lab- confirmed Dx and treatment based on that
Created for people with ongoing healthcare needs but benefits everyone.
Answered Sep 04, 2021
Last updated Sep 5, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.